# SDR VQI2016F00006

- Difficulty date: February 5, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 3686
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN BOTH REAR LAVS.  ACCOMPLISH BITE TEST FOR BOTH LAV SMOKE DETECTOR TEST.  TEST PASS, NO FAULT NOTED.  ACCOMPLISHED OPS TEST OF LAV FLUSH SYSTEM NO ABNORMAL NOISE NOTED, ACCOMPLISHED WALK AROUND ACFT NO SIGN OF ANY KIND OF LEAK OK FOR SERVICE.
